E-Prints Complutense

On interpolation of Banach algebras and factorization of weakly compact homomorphisms

Impacto

Descargas

Último año

Cobos, Fernando y Fernández-Cabrera, Luz M. y Martínez, Antón (2006) On interpolation of Banach algebras and factorization of weakly compact homomorphisms. Bulletin des Sciences Mathematiques, 130 (7). pp. 637-645. ISSN 0007-4497

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

123kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S000744970600008X


URLTipo de URL
http://www.sciencedirect.comEditorial


Resumen

We show a necessary and sufficient condition on the lattice Γ for the general real method (· , ·)Γ to
preserve the Banach-algebra structure. As an application we derive factorization of weakly compact homomorphisms
through interpolation properties of weakly compact operators.


Tipo de documento:Artículo
Palabras clave: Real Interpolation; Operator; Spaces; Real Interpolation; Banach Algebras; Factoring Weakly Compact Homomorphisms; Mathematics, Applied
Materias:Ciencias > Matemáticas > Análisis funcional y teoría de operadores
Código ID:15018
Depositado:26 Abr 2012 08:21
Última Modificación:06 Feb 2014 10:14

Descargas en el último año

Sólo personal del repositorio: página de control del artículo